# SDR SWAA062163

- Difficulty date: June 22, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 71,667 hours, 48,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131SWA
- Part serial: 47378
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND AFT CABIN OVERHEAD EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
